# SDR GNL2010F00001

- Difficulty date: May 22, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N990TC
- Make and model: Cessna 550
- Aircraft serial: 5500963
- Engine: Pwa PW530A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 99120432
- Condition: Sticking
- Location: Bleed Air Sys
- Part time: 3,321 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

ACFT DOOR SEAL OST PRESSURE AT ALTITUDE, THE PILOTS NOTICED A DOOR SEAL WARNING ANNUNCIATOR AND STARTED A DESCENT FROM 41,000 FT.  THE CABIN EVENTUALLY STARTED TO EQUALIZE PRESSURE AND THE OXYGEN MASKS DEPLOYED.  NO PERSONS HARMED.  FURTHER INVESTIGATION FOUND THE BLEED AIR REGULATOR FOR THAT SYS WAS STICKING AND NOT ALLOWING ENOUGH PRESSURE TO INFLATE THE DOOR SEAL FULLY.  THE REGULATOR WAS REPLACED AND TEST FLIGHT WAS PERFORMED AT ALTITUDE.
